Skip to content
Brown Semen
avatar
SteveMST posted:
I am a cancer patient who had surgery last June to remove my esophagus. When I returned home I resumed Chemotherapy. One of the side effects apparently is to lower your sex drive, so I haven't had sex in several months. Today I had sex and my semen was dark brown. Could this be another side effect of the chemo? Or could it be caused by not having had an ejaculation in several months? I had sex before while on chemo with this happening. What should I do?
Reply
 
avatar
ontbear responded:
Ask your chemo doctor
 
avatar
SteveMST replied to ontbear's response:
I will. Thank you.


Helpful Tips

my husband has ed
feel ashamed but i do, my husband has ed and i try very hard to get it hard and i get so frustrated that i get upset and and roll over and ... More
Was this Helpful?
22 of 39 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.